IJPAM: Volume 52, No. 1 (2009)

INTERPOLATION ON $\mathbb {P}^n\times C$, $n=2,3$,

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]

Abstract.Here we prove the maximal rank property for general unions in $\mathbb {P}^n\times C$, $n=2,3$, $C$ a smooth curve, of fat points with multiplicity at most $m$ with $2 \le m \le 7$ if $n=2$ and $2 \le m \le 4$ if $n=3$.

Received: January 28, 2009

AMS Subject Classification: 14N05

Key Words and Phrases: interpolation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 1